# SDR QR9R20201104001

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: B561M10X1001
- Condition: Cracked
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD DEVELOPS CRACKS FROM MOUNTING HOLES DURING COLD WEATHER.
